Alert archive / Tennessee / Frost Advisories in 2007
Frost Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Nov 2, 2007, 6:29 PM CDT for 32 counties in Tennessee. It took effect at Nov 3, 2007, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 6:29 PM CDT (23:29 UTC)
- In effect from
- Nov 3, 2007, 4:00 AM CDT
- Expired
- Nov 3, 2007, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
All 32 counties
Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 022329 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 629 PM CDT FRI NOV 2 2007 TNZ005>011-022>034-056-057-059-062>066-077>080-030730- /O.NEW.KOHX.FR.Y.0002.071103T0900Z-071103T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-WILLIAMSON- RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY- VAN BUREN- 629 PM CDT FRI NOV 2 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. SKIES WILL BE CLEAR TONIGHT WITH VERY LIGHT WINDS. MANY AREAS SHOULD SEE TEMPERATURES GETTING DOWN INTO THE LOWER TO MIDDLE 30S BY DAWN SATURDAY. AS A RESULT...WIDESPREAD FROST CAN BE EXPECTED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE NECESSARY PRECAUTIONS TO PROTECT TENDER VEGETATION. $$ END/ORCHANIAN
1 follow-up statement
000 WWUS74 KOHX 030806 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 306 AM CDT SAT NOV 3 2007 TNZ005>011-022>034-056-057-059-062>066-077>080-031300- /O.CON.KOHX.FR.Y.0002.071103T0900Z-071103T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-WILLIAMSON- RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY- VAN BUREN- 306 AM CDT SAT NOV 3 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. MANY AREAS SHOULD SEE TEMPERATURES GETTING DOWN INTO THE LOWER TO MIDDLE 30S THIS MORNING. AS A RESULT...WIDESPREAD FROST CAN BE EXPECTED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE NECESSARY PRECAUTIONS TO PROTECT TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Nov 2, 6:28 PM CDT, 1 minute earlier.
Area forecast discussion, Nov 2, 6:28 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 628 PM CDT FRI NOV 2 2007 .UPDATE... CLEAR SKIES AND LIGHT WINDS WILL GIVE WAY TO GOOD RAD COOLING. MAV TEMPS HAVE BEEN RUNNING ON THE WARM SIDE. I EXPECT TEMPS TONIGHT TO BE SIMILAR TO LAST NIGHT WITH WIDESPREAD FROST. THUS, A FROST ADVISORY HAS BEEN ISSUED FOR LATE TONIGHT. GIST OF ZONES, NAMELY SKY CONDS, WINDS, AND TEMPS RMN UNCHANGED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 35 65 36 67 / 0 0 0 0 CLARKSVILLE 32 63 35 67 / 0 0 0 0 CROSSVILLE 32 63 31 63 / 0 0 0 0 COLUMBIA 38 66 36 68 / 0 0 0 0 LAWRENCEBURG 39 66 36 68 / 0 0 0 0 WAVERLY 35 63 36 68 / 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 8 AM CDT SATURDAY FOR TNZ005>011- 022>034-056-057-059-062>066-077>080. && END/ORCHANIAN
Hazardous weather outlook, Nov 2, 3:02 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 302 AM CDT FRI NOV 2 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-031100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 302 AM CDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
Nearby
Frost Advisories in Tennessee, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.